Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 2, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jan 5, 2016, 3:26 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2016, 3:26 AM EST (08:26 UTC)
- Expired
- Jan 5, 2016, 3:35 PM EST
- In force
- 12 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
213 WHUS71 KOKX 050826 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 326 AM EST TUE JAN 5 2016 ...ROUGH CONDITIONS ON THE WATERS TODAY... ANZ350-353-355-051500- /O.CAN.KOKX.GL.W.0001.000000T0000Z-160105T1200Z/ /O.NEW.KOKX.SC.Y.0002.160105T0826Z-160105T2100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 326 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-051500- /O.CAN.KOKX.GL.W.0001.000000T0000Z-160105T1200Z/ /O.NEW.KOKX.SC.Y.0002.160105T0826Z-160105T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 326 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
570 WHUS71 KOKX 051440 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 940 AM EST TUE JAN 5 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS INTO THIS AFTERNOON... ANZ330-335-338-340-345-051545- /O.CAN.KOKX.SC.Y.0002.000000T0000Z-160105T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 940 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH WINDS WILL CONTINUE TO DIMINISH LATE THIS MORNING. AS SUCH...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ350-353-355-052100- /O.CON.KOKX.SC.Y.0002.000000T0000Z-160105T2100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 940 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
319 WHUS71 KOKX 052035 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 PM EST TUE JAN 5 2016 ...CONDITIONS CONTINUE TO IMPROVE... ANZ350-353-355-052145- /O.CAN.KOKX.SC.Y.0002.000000T0000Z-160105T2100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 335 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH WINDS CONTINUE TO DIMINISH...AND SEAS HAVE SUBSIDED BELOW 5 FT. AS SUCH...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 1:12 AM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Jan 5, 1:12 AM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
112 AM EST TUE JAN 5 2016
.SYNOPSIS...
CANADIAN HIGH PRESSURE BUILDS OVER THE AREA THROUGH TUESDAY...THEN
BUILDS TO THE SOUTH TUESDAY NIGHT THROUGH THURSDAY. ANOTHER AREA
OF HIGH PRESSURE BUILDS TO THE NORTH THURSDAY NIGHT AND
FRIDAY...RETREATING TO THE CANADIAN MARITIMES FRIDAY NIGHT AND
SATURDAY. AN UNSETTLED WEATHER PATTERN LOOKS IN STORE FOR THE AREA
OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
700-300 HPA TROUGH AXIS SWINGS THROUGH INTO THE EARLY MORNING
HOURS...THEN DEEP LAYERED RIDGING BEGINS TO BUILD IN TOWARDS
MORNING. ANY LINGERING STRATO-CUMULUS SHOULD DISSIPATE AS THE
TROUGH AXIS SLIDES TO THE EAST/RIDGING BEGINS TO BUILD IN. STILL
ON TRACK FOR CLEAR SKY CONDITIONS OVERNIGHT.
COLD AIR ADVECTION AND A TIGHT PRESSURE GRADIENT WILL RESULT IN A
CONTINUATION OF GUSTY WINDS AND PLUMMETING TEMPS. AFTER RECORD
WARMTH FOR NOVEMBER AND DECEMBER...THE COLDEST NIGHT OF THE SEASON
IS ANTICIPATED. WITH COLD BEING LIMITED BY STRENGTH OF WIND TO
WHAT COLD ADVECTION BRINGS IN. NOTING ALREADY TEMPERATURES UNDER
CUTTING FORECAST BY 2-4 DEGREES AT MANY LOCATIONS. HAVE UPDATED
USING A BLEND OF THE LOWEST VALUE OF LAV/MAV/MET GUIDANCE AND NAM
AND HRRR 2-METER TEMPERATURES AND THOSE INDIVIDUAL CONSTITUENTS.
THE BLEND WAS WEIGHED TOWARDS THE COLDEST VALUE AT ANY GIVEN
POINT. LOWS GENERALLY 10-15 NEAR THE COAST...EXCEPT UPPER TEENS
EASTERN TWIN FORKS OF LONG ISLAND...AND SINGLE DIGITS ELSEWHERE.
ALSO...WINDS RUNNING A TAD STRONGER THAN PREVIOUSLY FORECAST...SO
IMPACT OF GUSTY NORTH WINDS WITH A SLIGHTLY COLDER TEMPERATURE
FORECASTS...WILL PRODUCE WIND CHILLS SLIGHTLY COLDER THAN
PREVIOUSLY FORECAST AT MOST LOCATIONS. WIND CHILL VALUES
OVERNIGHT WILL RUN AROUND ZERO TO 5 BELOW ACROSS NYC/LONG ISLAND
AND 5 TO 10 BELOW ELSEWHERE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
RIDGE BUILDS THIS TIME FRAME BEHIND THE DEPARTING TROUGH.
SUBSIDENCE WILL ENSURE CLEAR SKIES THROUGH WED.
AS THE CENTER OF HIGH PRESSURE NEARS...ANY RESIDUAL GUSTS
WILL DIMINISH TUESDAY...AND WINDS REMAIN LIGHT OR CALM TUESDAY NIGHT.
A VERY COLD START TO THE DAY IS EXPECTED...AND TEMPS REMAIN QUITE
CHILLY TUESDAY...REMAINING BELOW FREEZING FOR THE MOST PART ACROSS
THE CWA.
AT NIGHT...TEMP FORECAST IS A BIT MORE CHALLENGING. WARM AIR
ADVECTION WILL BE UNDERWAY...BUT CLEAR SKIES AND LIGHT WINDS WILL
PROMOTE RADIATIONAL COOLING. THERE IS A TEMP DISPARITY IN THE MOS
GUIDANCE...AND AMONG ENSEMBLE GUIDANCE. WILL NOT STRAY TOO FAR
FROM PREVIOUS FORECAST...TAKING A BLEND OF AVAILABLE GUIDANCE BUT
SIDING ON THE LOWER END OF THE SPREAD.
TEMPS MODIFY ON WEDNESDAY AS THE CENTER OF THE HIGH PASSES TO THE
SOUTH AND RETURN FLOW W/SW WINDS PREVAIL.
TEMPS LIKELY RISE CLOSE TO IF NOT JUST ABOVE SEASONAL NORMS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE H5 FLOW IS IN GOOD AGREEMENT THROUGH FRI...BUT THEN DIFFERENCES
BEGIN TO TAKE SHAPE FROM THE INTERACTION BETWEEN A LARGE CANADIAN
VORTEX OVER HUDSON BAY AND A CUTOFF LOW PRES SYSTEM MOVING ONSHORE
OUT WEST. THE 12Z MODELS SEEM TO BE IN SOMEWHAT BETTER AGREEMENT
THAN THE 00Z RUNS WITH THE OVERALL PATTERN...THAT BEING THE
ELONGATED E-W ORIENTED VORTEX BECOMING N-S ORIENTED WITH A COLDER
AIRMASS DIVING INTO THE NORTHERN PLAINS/UPPER MIDWEST/GREAT LAKES
FOR THE WEEKEND. THIS VORTEX WILL THEN MEANDER ABOUT ERN ONTARIO
THROUGH THE MIDDLE OF NEXT WEEK.
IN TERMS OF SENSIBLE WEATHER...DRY AND NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES THROUGH FRI WITH HIGH PRES IN CONTROL. WARM AIR
ADVECTION RAINS MOVE INTO THE AREA FRI NIGHT THROUGH
SAT...ALTHOUGH THE RETREATING HIGH TO THE NORTH WILL RESULT IN
COLD AIR DAMMING WITH A POSSIBILITY OF A WINTRY MIX OF
PRECIPITATION ACROSS THE INTERIOR TO START. SHOULD TURN TO PLAIN
RAIN AT ALL LOCATIONS BY SAT AFTERNOON. THE AMOUNT OF QPF REMAINS
IN QUESTIONS AS THERE IS THE POTENTIAL FOR A WAVE OF LOW PRES TO
DEVELOP OFF THE MID ATLANTIC COAST AND PASS SOUTH OF LONG ISLAND
ON SAT. HAVE KEPT LOW CHANCE POPS IN THE FORECAST SAT NIGHT INTO
SUN...ALTHOUGH WE MAY END UP SEEING A LULL IN PRECIPITATION BEFORE
THE NEXT POTENTIAL SYSTEM TRACKS UP FROM THE S. THIS SYSTEM
CURRENTLY LOOKS WARM ENOUGH FOR ALL RAIN...BUT IF THE UPPER
PATTERN CHANGES AND THE STORM SHIFTS A BIT FURTHER OFFSHORE...IT
P-TYPE COULD BE MIXED OR IN SOLID FORM. WEAK HIGH PRES RETURNS FOR
MONDAY.
TEMPS ARE EXPECTED TO BE ABOVE NORMAL LEVELS THROUGH THE REMAINDER
OF THE PERIOD.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE CENTERED OVER THE GREAT LAKES REGION BUILDS SLOWLY
OVER THE TERMINALS THROUGH 00Z WEDNESDAY...THEN REMAINS ALONG THE
MID ATLANTIC COAST INTO WEDNESDAY MORNING.
VFR THROUGH THE TAF PERIOD...WITH A SCATTERED TO BROKEN DECK 5 TO 6K
FT TIL 08Z TO 09Z...FROM THE NYC TERMINALS EAST. OTHERWISE
CLEAR.
NORTH WINDS SUSTAINED 15 TO 20 KT WITH GUSTS 25 TO 30 KT UNTIL
AROUND 10Z WITH SUSTAINED WINDS AND GUSTS SLOWLY DIMINISHING.
GUSTS ARE EXPECTED TO END 14Z TO 17Z. WINDS BACK TO NORTHWEST DURING
THE AFTERNOON...REMAINING MAINLY TO THE RIGHT OF 310 TRUE,,,THEN
BECOME MORE WESTERLY AFTER 02Z WEDNESDAY.
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.LATE TUESDAY NIGHT-FRIDAY...VFR.
.FRIDAY NIGHT...MVFR OR LOWER LIKELY...IN RAIN...WITH A WINTRY MIX
POSSIBLE AT KSWF. E WINDS G15-20KT POSSIBLE.
.SATURDAY...MVFR OR LESS LIKELY IN RAIN.
&&
.MARINE...
WIND GUSTS RUNNING HIGHER THAN EXPECTED. WITH LOW LEVEL WINDS
FORECAST TO INCREASE INTO THE OVERNIGHT HOURS...BEFORE DIMINISHING
TOWARDS SUNRISE...HAVE ISSUED A GALE WARNING FOR ALL WATERS
THROUGH 12Z.
THE WINDS WILL DECREASE ON TUESDAY AS THE PRESSURE GRADIENT
SLACKENS OVER THE REGION. WOULD EXPECT GUSTS TO 25-30 KT TO
CONTINUE OVER THE OCEAN WATERS/BAYS OF LONG ISLAND/EASTERN SOUND
INTO THE MORNING HOURS. SEAS SHOULD REMAIN ABOVE SCA LEVELS ON THE
COASTAL OCEAN WATERS INTO TUESDAY AFTERNOON...DEPENDING ON EXACTLY
HOW QUICKLY THE WINDS SUBSIDE.
TRANQUIL CONDITIONS ARE ANTICIPATED LATE TUESDAY THROUGH
WEDNESDAY.
SUB-ADVISORY CONDITIONS PREVAIL WED NIGHT THROUGH FRIDAY WITH A
WEAK PRES GRADIENT OVER THE AREA. WINDS AND SEAS WILL INCREASE FRI
NIGHT IN RESPONSE TO AN STRENGTHENING EASTERLY FLOW. WINDS SHOULD
SUBSIDE ON SAT...BUT SEAS ON THE OCEAN WILL LIKELY LINGER.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS FORECAST THROUGH FRIDAY. THE NEXT
CHANCE FOR RAIN IS FRIDAY NIGHT CONTINUING THROUGH SATURDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...24/MALOIT/PW
NEAR TERM...MALOIT/PW/DW
SHORT TERM...PW
LONG TERM...24
AVIATION...MET/DW
MARINE...24/MALOIT/PW
HYDROLOGY...24/PWHazardous weather outlook, Jan 4, 10:11 PM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1011 PM EST MON JAN 4 2016 NYZ072>075-176-178-051000- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 1011 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. WIND CHILL READINGS WILL FALL TO FROM AROUND ZERO TO FIVE BELOW ZERO LATE TONIGHT. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL READINGS WILL HOVER FROM AROUND ZERO TO FIVE BELOW ZERO VERY EARLY TUESDAY MORNING. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>071-051000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 1011 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. THE COMBINATION OF STRONG NORTHERLY WINDS AND TEMPERATURES FALLING INTO THE SINGLE DIGITS WILL RESULT IN WIND CHILL VALUES OF 5 TO 10 BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES OF 5 TO 10 BELOW ARE EXPECTED VERY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ078>081-177-179-051000- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU- 1011 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. THE COMBINATION OF STRONG NORTHERLY WINDS AND TEMPERATURES FALLING INTO THE TEENS WILL RESULT IN WIND CHILL VALUES FROM AROUND ZERO TO FIVE BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES AROUND ZERO TO FIVE BELOW ZERO ARE EXPECTED VERY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-051000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1011 PM EST MON JAN 4 2016 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
In the hours before
Special weather statement, Jan 4, 10:07 PM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1007 PM EST MON JAN 4 2016 NYZ072>075-176-178-051000- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHERN QUEENS-SOUTHERN QUEENS- 1007 PM EST MON JAN 4 2016 ...COLDEST NIGHT OF THE SEASON EXPECTED... THE COMBINATION OF STRONG NORTHERLY WINDS AND PLUNGING TEMPERATURES TONIGHT WILL RESULT IN WIND CHILL VALUES FROM AROUND ZERO TO FIVE BELOW ZERO. THESE BITTERLY COLD WIND CHILL READINGS WILL OCCUR AFTER MIDNIGHT TONIGHT AND WILL LAST THROUGH EARLY TUESDAY MORNING. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 9:39 PM EST | Gale Warning | OKX | 6 hr |
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.